Hi Tracey & Hello Hello Kitty!
Glad to hear the Ultram was eventually OK, Tracey. Thinking of your today, hoping you feel a bit better by tonight? Or even by this afternoon? Wish we could do more to "help" but know you're in our thoughts & prayers today.
Hello Kitty, I totally agree...Reglan should come with a RED BANNER warning label. And they should NEVER give it to anyone w/o asking about previous side-effects....they never asked me much thru all this, just did a lot of "assuming" & I was not myself many times...so it took me awhile to figure out what was causing the dystonia/paranoia/horrible thoughts/ataxia, etc....! Zofran is a great alternative to both Reglan & Compazine for us & others who react so strongly to metaclopromide-type compounds.
And imgaine a child, as you mention, who would receive this & not be able to communicate their terror....! Locally, around here, all the ER's give it automatically if you come in w/ any nausea/vomiting....w/o asking you if you have reactions, etc. So who knows how many others there are who had a bad experience w/ it & don't know what caused it? I needed to figure it out retroactively, by process of elimination....shouldn't have to do that when you're already in CP! :(
Anyway, thanks for the reply, from both of you. Keeping you in my thoughts.
2 lumbar surgeries for L4-L5-S1 cystic tumor & post-surgical CSF leak complications. (Fall of '06). Central canal stenosis, severe degnerative arthrosis, grade 1 (21% shift) spondylolisthesis @ L5-S1 area, sensory & nerve function loss & radiculopathy in r leg/foot, on-going facet pain, sacral/illiac pain, lots of epidural fibrosis @ L5/S1.